# SDR UALA2011032201374

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 78,780 hours, 12,691 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1007353067GE01
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING ABOVE REAR OVERWING EXIT AT SEAT ROW 21 SEAT A.  REPLACED SIGN COVER.
